Logo

Copyright SiliconNet Technologies
linked
Footer Menu
Copyright/Footer Statement
Event
Technical Talks in conjunction with IEM Engineering Expo 2018 (14 & 15 April 2018) - Day 2 [NEW]
 

 

Talk on “SEB Submission Guidelines”

Date: 15th April 2018 (Sunday)

Time: 1.30pm – 4.00pm

Venue: Seminar Room 1, Hills Shopping Mall, Kuching

CPD/PDP: 2 hours

Closing date for Registration & Payment: 12th April 2018 (Thursday)

Registration & Payment should be made payable to “IEM (Sarawak Branch)”

Download Brochure & Registration form

 

***

Talk on Guideline on Peat Design

Date: 15th April 2018 (Sunday)

Time: 4.00pm – 5.30pm

Venue: Seminar Room 1, Hills Shopping Mall, Kuching

CPD/PDP: 1.5 hours

Closing date for Registration & Payment: 12th April 2018 (Thursday)

Registration & Payment should be made payable to “IEM (Sarawak Branch)”

Download Brochure & Registration form

 

*** 

Workshop on Log Book Training Scheme – Guidelines for Mentees

Date: 15th April 2018 (Sunday)

Time: 10.30am – 12.30pm

Venue: Seminar Room 2, Hills Shopping Mall, Kuching

PDP: 2.5 hours

Closing date for Registration & Payment: 12th April 2018 (Thursday)

Registration & Payment should be made payable to “IEM (Sarawak Branch)”

Download Brochure & Registration form

 

***

Talk on Reinforced Soil Wall and Slope with Geosynthetics

Date: 15th April 2018 (Sunday)

Time: 1.00pm – 2.30pm

Venue: Seminar Room 2, Hills Shopping Mall, Kuching

CPD/PDP: 1.5 hours

Closing date for Registration & Payment: 12th April 2018 (Thursday)

Registration & Payment should be made payable to “IEM (Sarawak Branch)”

Download Brochure & Registration form

 

***

Talk on “Winters Instruments Pressure / Temperature Gauges and Electromagnetic Flowmeter”

Date: 15th April 2018 (Sunday)

Time: 2.30pm – 3.30pm

Venue: Seminar Room 2, Hills Shopping Mall, Kuching

CPD/PDP: 1.5 hours

Closing date for Registration & Payment: 12th April 2018 (Thursday)

Registration & Payment should be made payable to “IEM (Sarawak Branch)”

Download Brochure & Registration form


*** 

Talk on Amcan Amtrus LGS system – A system for all with quality

Date: 15th April 2018 (Sunday)

Time: 3.00pm – 4.30pm

Venue: Seminar Room 2, Hills Shopping Mall, Kuching

CPD/PDP: 1.5 hours

Closing date for Registration & Payment: 12th April 2018 (Thursday)

Registration & Payment should be made payable to “IEM (Sarawak Branch)”

Download Brochure & Registration form

 

***

Pavement Marking Best Practices & Traffic Signing Best Practices

Date: 15th April 2018 (Sunday)

Time: 4.30pm – 5.30pm

Venue: Seminar Room 2, Hills Shopping Mall, Kuching

CPD/PDP: 1.5 hours

Closing date for Registration & Payment: 12th April 2018 (Thursday)

Registration & Payment should be made payable to “IEM (Sarawak Branch)”

Download Brochure & Registration form

 

***

Talk on STEM for Sustainable Development

Date: 15th April 2018 (Sunday)

Time: 7.00pm – 8.30pm

Venue: Seminar Room 2, Hills Shopping Mall, Kuching

CPD/PDP: 2 hours

Closing date for Registration & Payment: 12th April 2018 (Thursday)

Registration & Payment should be made payable to “IEM (Sarawak Branch)”

Download Brochure & Registration form


***

Talk on “Application of Steel in Architecture and Structural – IBS System”

Date: 15th April 2018 (Sunday)

Time: 5.30pm – 6.30pm

Venue: Seminar Room 1, Hills Shopping Mall, Kuching

CPD/PDP: 1.5 hours

Closing date for Registration & Payment: 13th April 2018 (Friday)

Registration & Payment should be made payable to “IEM (Sarawak Branch)”

Download Brochure and Registration Form

 

***

Talk on “Overview of Occupational Safety & Health (OSH) Legislations and General Duties of Architects, Engineers and Designers” 

Date: 15th April 2018 (Sunday)

Time: 5.30pm – 6.30pm

Venue: Seminar Room 2, Hills Shopping Mall, Kuching

CPD/PDP: 1.5 hours

Closing date for Registration & Payment: 13th April 2018 (Friday)

Registration & Payment should be made payable to “IEM (Sarawak Branch)”

Download Brochure and Registration Form


***

Introduction to Safety and Health Assessment System in Construction (SHASSIC) & Implementation of Safety in Construction

Date: 15th April 2018 (Sunday)

Time: 7.00pm – 9.00pm

Venue: Seminar Room 1, Hills Shopping Mall, Kuching

CPD/PDP: Not Available

Closing Date for Registration: 14th April 2018, Sunday (not later than 5:00pm)

Download Brochure and registration Form


***

Talk on a Look at Modern Methods of Construction (NEW)

Date: 15th April 2018 (Sunday)

Time: 10.30am – 12.00pm

Venue: Seminar Room 1, Hills Shopping Mall, Kuching

CPD/PDP: 1.5 hours

Closing date for Registration & Payment: 14th April 2018 (Saturday)

Registration & Payment should be made payable to “IEM (Sarawak Branch)”

Download Brochure and Registration Form



When: 14 - 15 Apr 2018
Where: Hills Shopping Mall, Kuching
Who: IEM (Sarawak Branch)